Global Journal of Pure and Applied Mathematics

 

Volume 4  Number 2 (2008)

 

 

WEAKLY ALMOST PERIODIC FUNCTIONS OF BILINEAR MAPS
pp. 101-104

Authors: M.Eshaghi Gordji


THE PELL EQUATION X2 + XY − KY2 = 1
pp. 105-112

Authors: Ahmet Tekcan and Osman BIzim


ON SETS OF CHAIN RECURRENT POINTS, PERIODIC POINTS, AND FIXED POINTS OF CONTINUOUS FUNCTIONS
pp. 113-121

Authors: Aliasghar Alikhani-Koopaei


ALGEBRAIC PROPERTIES OF THE INDEX OF INVARIANT SUBSPACES OF OPERATORS ON BANACH SPACES
pp. 123-126

Authors: George Chailos


AN IMPROVED BIT-INTERLEAVED TURBO-CODED MODULATION SCHEME OVER RAYLEIGH FADING CHANNELS
pp. 127-136

Authors: Boubakar S. Bouazza, Merah Bouziani, Ali Djebbari, Abdelmalik Taleb Ahmed and Jean M. Rouvaen


WHEN IS AN ADDITIVE MAPPING OF A RING A (Θ, Θ)- OR (Θ, Φ)-DERIVATION?
pp. 137-150

Authors: Mohammad Nagy Daif and Najat Muthana


DOMINATING SETS AND DOMINATION POLYNOMIAL OF CYCLES
pp. 151-162

Authors: Saeid Alikhani and Yee-hock Peng  

 

A SIMPLE AND SHORT PROOF OF FERMAT'S LAST THEORM
pp. 163-171

Authors:  Fayez Fok Al Adeh  

 

ON THE ABSOLUTE BANACH SUMMABILITYOF A FOURIER SERIES
pp. 173-181

Authors:  J.K. Sahu

 

 [UP]  

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact